# SDR UHLA2011121400441

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AFT WET AREA WEBBINGS, LEFT, RIGHT, AND CENTER PORTIONS AND AROUND BOLT HOLES.  REMOVED AND REPLACED RIGHT AND CENTER SHEAR PANELS, RESTORED TOP COAT ON LEFT SHEAR PANELS IAW EMB 170 SRM 51-41-01, 51-42-01, AND 51-43-03.
